# SDR 2003UALA00235

- Difficulty date: March 1, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 35,238 hours, 13,015 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 755299B
- Part serial: A3683
- Condition: Worn
- Location: Slat
- Part time: 35,300 hours, 13,000 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT DISAGREE INDICATION CAME ON AFTER TAKE-OFF.   INHIBITED SLAT MOVEMENT DUE TO FAULTED NR 11 LEADING EDGE SLAT ACTUATOR.   REMOVED AND REPLACED THE SUBJECT LEADING EDGE SLAT ACTUATOR WITH NEW SERVICEABLE ACTUATOR
